Alert archive / Kentucky / Special Weather Statements in 2013
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Apr 19, 2013, 3:23 AM CDT for Clinton County, Russell County, Kentucky. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2013, 3:23 AM CDT (08:23 UTC)
- Expired
- Apr 19, 2013, 3:50 AM CDT
- In force
- 27 min
- Issued by
- NWS Louisville, KY
Counties Clinton County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 146 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1942 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
312
WWUS83 KLMK 190823
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
323 AM CDT FRI APR 19 2013
KYZ066-077-078-081-082-190850-
ADAIR KY-CASEY KY-CLINTON KY-CUMBERLAND KY-RUSSELL KY-
323 AM CDT FRI APR 19 2013
...GUSTY SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN...AND 45
MPH WINDS WILL MOVE ACROSS THE LAKE CUMBERLAND REGION...
AT 322 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
GUSTY SHOWERS AND ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM
COLUMBIA TO 8 MILES NORTHEAST OF BURKESVILLE TO 7 MILES NORTHEAST OF
CELINA...AND MOVING EAST AT 35 MPH.
HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 45 TO
50 MPH...ARE EXPECTED WITH THESE SHOWERS.
* THESE SHOWERS WILL ALSO IMPACT...
JAMESTOWN...
ALBANY...
PURDY AND WILLIS CREEK...
ELLA AND NEATSVILLE...
RUSSELL COUNTY AIRPORT AND MIDDLETOWN...
HORNTOWN AND UPCHURCH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3662 8530 3690 8523 3720 8524 3719 8480
3712 8490 3705 8490 3699 8483 3695 8490
3696 8494 3692 8495 3686 8506 3683 8506
3680 8501 3676 8500 3670 8502 3661 8498
TIME...MOT...LOC 0819Z 270DEG 30KT 3713 8523 3689 8527
3661 8538
$$
MPWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Apr 19, 2:48 AM CDT, 35 minutes earlier.
Area forecast discussion, Apr 19, 2:48 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 348 AM EDT FRI APR 19 2013 .Short Term (Now - Saturday)... Issued at 345 AM EDT Fri Apr 19 2013 Cold front now is crossing a KSDF/KBWG line with the heaviest band of precip right along the front, and notedly right in the middle of more stratiform type rains. The preceding rains have helped to cool the environment down ahead of the line, which also is keep the stronger winds aloft from mixing down to the surface. Strongest winds gusts we have observed the last couple of hours along this line, or even ahead of it, have been in the 30-40 mph range. The line itself has tried to look organized the last couple of hours, with even some elevated rotation, but returns now seem more diffuse with heavier stratiform rains just ahead of the line over south central Kentucky. Will continue to monitor trends for strengthening, but for now have been issuing special weather statements along the line for slightly stronger winds. The rest of today will feature gusty west winds and continued cloud cover, making for a raw day. Highs likely will only make it to the upper 40s/low 50s across the region. Tonight we have to deal with frost potential. Gradient winds will take some time to die down, especially across the north. Skies will be slow to clear as well. At this time, think the best potential for frost will lie across the southern half of the region. Rainfall from today will help with the frost development as well. Given uncertainty in how quickly those winds will die down and how close we'll be to freeze criteria will go the special weather statement route about frost potential tonight instead of issuing any headlines this shift. Skies should be clear Saturday as high pressure scoots by just to our north. We should see temperatures rebound into the mid/upper 50s .Long Term (Saturday Night through Thursday)... Issued at 330 AM EDT Fri Apr 19 2013 Surface high pressure will continue to push east of the Ohio Valley through the weekend. With high pressure in control, expect dry conditions and partly cloudy skies through Monday night. Models have come into better agreement that the shortwave passing by to our north Monday will be of little substance. Temperatures will start out chilly Sunday morning, with readings ranging from the mid to upper 30s. Some valley locations could drop a few degrees cooler, which may produce patchy frost. Will continue to monitor. We will see temps rise into the middle 60s for highs Sunday afternoon and a continued warming trend will take us to upper 60s and lower 70s for highs Monday. Our next frontal boundary will track toward the Ohio Valley Tuesday, as low pressure heads to the Great Lakes from the Middle Mississippi Valley. There is some agreement that as this boundary approaches, there should be enough moisture and instability to spark a few storms across the forecast area Tuesday afternoon. Models are in fair agreement that the front will then move across the region in the Tuesday night and Wednesday time frame. This is when it will supply the best chance of showers and thunderstorms to the region, with some moderate to heavy rain being possible as PWs increase. This system appears to exit the forecast area through the day Wednesday, with dry conditions expected Wednesday night and Thursday. Temperatures in the middle 60s to around 70 degrees are on tap for highs Tuesday, with temperatures cooling into the mid 50s to around 60 degrees for Wednesday and Thursday, as cooler air pushes in behind the the front. Lows Thursday morning will drop into the 30s. && .Aviation (06Z TAF Issuance)... Issued at 110 AM EDT Fri Apr 19 2013 Precip has evolved into a broad frontal band that is just now moving into BWG and SDF, with a leading are of stratiform precip and a modest convective line marking the actual front. Will initialize BWG and SDF with VFR showers and gusty south winds, and go for fropa around 07-08Z. Expect a sharp wind shift to due west, with speeds staying up around 15 kt through the night. Ceilings will drop at least to a fuel-alternate MVFR, and could occasionally lower to IFR. Will be a last-minute decision on how hard, if at all, to hit IFR. Current impression is that confidence will be too low at BWG, but may be worth a TEMPO at SDF. Essentially the same drill at LEX, with the fropa around 10Z. By late morning the precip should exit and strong cold air advection will take hold. Deeper mixing will allow gusts to increase to 25-30 kt in SDF and LEX, and 20-25 kt in BWG. Due westerly direction will be problematic at SDF as it is nearly perpendicular to the long runways. Ceilings will improve to VFR, if only just barely. Look for winds to diminish and clouds to scatter after sunset. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......RJS Long Term........MJP Aviation.........RAS
Hazardous weather outlook, Apr 19, 3:02 AM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 402 AM EDT FRI APR 19 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-200815- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 402 AM EDT FRI APR 19 2013 /302 AM CDT FRI APR 19 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND AN OCCASIONAL RUMBLE OF THUNDER WILL PUSH INTO THE BLUEGRASS AND LAKE CUMBERLAND REGIONS THIS MORNING. SOME GUSTY WINDS ARE POSSIBLE AS THESE SHOWERS MOVE THROUGH THE AREA...WITH WIND GUSTS OF 40 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL SWEEP THROUGH THE OHIO VALLEY LATE TUESDAY THROUGH WEDNESDAY...SUPPLYING ANOTHER CHANCE OF THUNDERSTORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. RJS/MJP
In the hours before
Special weather statement, Apr 19, 2:00 AM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
300 AM EDT FRI APR 19 2013
KYZ025-027>030-038-045-053-190745-
BULLITT KY-GRAYSON KY-HARDIN KY-JEFFERSON KY-LARUE KY-MEADE KY-NELSON
KY-SPENCER KY-
300 AM EDT FRI APR 19 2013
...GUSTY SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN...AND 45
MPH WINDS...
AT 258 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
GUSTY SHOWERS AND ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM
11 MILES SOUTHEAST OF BRANDENBURG TO 7 MILES WEST OF ELIZABETHTOWN
TO 14 MILES EAST OF LEITCHFIELD...AND MOVING NORTHEAST AT 40 MPH.
HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 40 TO 45
MPH...ARE EXPECTED WITH THESE SHOWERS.
* THESE SHOWERS WILL ALSO IMPACT...
OKOLONA...
JEFFERSONTOWN...
FERN CREEK...
FAIRDALE...
HIGHVIEW...
STITES AND WEST POINT...
CUPIO AND INDIAN HILLS...
BARRALLTON AND BOOTH...
FOX CHASE AND ROANOKE...
THESE SHOWERS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 105 AND 94.
THESE SHOWERS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 15 AND 19.
THESE SHOWERS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 123 AND 137.
THESE SHOWERS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS
10 AND 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3830 8549 3802 8543 3775 8551 3744 8602
3745 8604 3743 8604 3740 8610 3768 8602
3794 8606
TIME...MOT...LOC 0658Z 232DEG 39KT 3793 8596 3774 8593
3754 8598
MPSpecial weather statement, Apr 19, 2:13 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
213 AM CDT FRI APR 19 2013
KYZ028-045-053-054-063>065-073>077-081-190755-
ADAIR KY-ALLEN KY-BARREN KY-CUMBERLAND KY-GREEN KY-HARDIN KY-HART
KY-LARUE KY-MARION KY-METCALFE KY-MONROE KY-NELSON KY-TAYLOR KY-
213 AM CDT FRI APR 19 2013
...GUSTY SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN...AND 45
MPH WINDS...
AT 211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
GUSTY SHOWERS AND ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM
9 MILES NORTHWEST OF MUNFORDVILLE TO 8 MILES NORTH OF GLASGOW TO 8
MILES SOUTHEAST OF SCOTTSVILLE...AND MOVING EAST AT 40 MPH.
HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 40 TO 45
MPH...ARE EXPECTED WITH THESE SHOWERS.
* THESE GUSTY SHOWERS WILL ALSO IMPACT...
TOMPKINSVILLE...
MUNFORDVILLE...
HODGENVILLE...
GREENSBURG...
GLASGOW...
HAMMONVILLE AND HIGH HICKORY...
MAGNOLIA AND WISDOM...
MOUNT SHERMAN AND SULPHUR LICK...
WARDS AND BOLES...
THESE SHOWERS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 53 AND 76.
THESE SHOWERS WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 11 AND 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3663 8615 3710 8600 3743 8601 3780 8540
3712 8529 3661 8550
TIME...MOT...LOC 0711Z 263DEG 38KT 3738 8593 3712 8587
3669 8602
MPSpecial weather statement, Apr 19, 2:40 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 AM EDT FRI APR 19 2013
KYZ029>034-038-045-190810-
BULLITT KY-HENRY KY-JEFFERSON KY-NELSON KY-OLDHAM KY-SHELBY
KY-SPENCER KY-TRIMBLE KY-
340 AM EDT FRI APR 19 2013
...GUSTY SHOWERS WITH HEAVY RAIN...AND 40 MPH WINDS...
AT 338 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
GUSTY SHOWERS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF LA
GRANGE TO 8 MILES NORTHWEST OF TAYLORSVILLE TO 5 MILES WEST OF
BARDSTOWN...AND MOVING NORTHEAST AT 50 MPH.
HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THESE SHOWERS.
* THESE SHOWERS WILL ALSO IMPACT...
TAYLORSVILLE...
SHELBYVILLE...
NEW CASTLE...
LA GRANGE...
BARDSTOWN...
SLIGO AND FAIRFIELD...
YODER AND WAKEFIELD...
PROVIDENCE AND OLIVE BRANCH...
LACIE AND BELLVIEW...
THESE SHOWERS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 28 AND 38.
THESE SHOWERS WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE
MARKERS 14 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3863 8522 3859 8521 3860 8508 3857 8507
3857 8504 3846 8505 3799 8518 3770 8560
3805 8551 3840 8550 3865 8525
TIME...MOT...LOC 0738Z 223DEG 52KT 3839 8542 3812 8544
3786 8553
MPSpecial weather statement, Apr 19, 2:56 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
356 AM EDT FRI APR 19 2013
KYZ045-046-053-054-064-065-190825-
GREEN KY-LARUE KY-MARION KY-NELSON KY-TAYLOR KY-WASHINGTON KY-
356 AM EDT FRI APR 19 2013
...GUSTY SHOWERS WITH HEAVY RAIN...AND 40 MPH WINDS...
AT 254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
GUSTY SHOWERS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF
BARDSTOWN TO 13 MILES NORTH OF GREENSBURG TO 6 MILES SOUTHWEST OF
GREENSBURG...AND MOVING NORTHEAST AT 40 MPH.
HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE SHOWERS.
* THESE SHOWERS WILL ALSO IMPACT...
SPRINGFIELD...
LEBANON...
GREENSBURG...
CAMPBELLSVILLE...
GREENBRIER AND SAINT FRANCIS...
BOTLAND AND WILLOWTOWN...
WOODLAWN AND EAST BARDSTOWN...
MAUD AND BOOKER...
THESE SHOWERS WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS
21 AND 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3712 8563 3772 8559 3797 8522 3797 8518
3729 8525 3712 8560
TIME...MOT...LOC 0754Z 237DEG 32KT 3770 8550 3747 8552
3723 8554
MPSpecial weather statement, Apr 19, 3:00 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
300 AM CDT FRI APR 19 2013
KYZ064-065-075>077-081-190830-
ADAIR KY-CUMBERLAND KY-GREEN KY-METCALFE KY-MONROE KY-TAYLOR KY-
300 AM CDT FRI APR 19 2013
...GUSTY SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN...AND 45
MPH WINDS...
AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
GUSTY SHOWERS AND ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM
8 MILES NORTH OF EDMONTON TO 8 MILES SOUTH OF EDMONTON TO
TOMPKINSVILLE...AND MOVING EAST AT 40 MPH.
HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 40 TO 45
MPH...ARE EXPECTED WITH THESE SHOWERS.
* THESE SHOWERS WILL ALSO IMPACT...
EDMONTON...
COLUMBIA...
BURKESVILLE...
PORTLAND AND PICKETT...
MILLTOWN AND TORIA...
MOUNT GILEAD AND HASKINGSVILLE...
CANE VALLEY AND COBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3661 8570 3687 8565 3711 8563 3729 8524
3692 8524 3690 8528 3688 8525 3686 8524
3665 8528 3662 8529 3662 8530 3661 8548
TIME...MOT...LOC 0758Z 265DEG 25KT 3710 8553 3688 8553
3667 8557
MPSpecial weather statement, Apr 19, 3:23 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
323 AM CDT FRI APR 19 2013
KYZ066-077-078-081-082-190850-
ADAIR KY-CASEY KY-CLINTON KY-CUMBERLAND KY-RUSSELL KY-
323 AM CDT FRI APR 19 2013
...GUSTY SHOWERS AND ISOLATED THUNDERSTORMS WITH HEAVY RAIN...AND 45
MPH WINDS WILL MOVE ACROSS THE LAKE CUMBERLAND REGION...
AT 322 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
GUSTY SHOWERS AND ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM
COLUMBIA TO 8 MILES NORTHEAST OF BURKESVILLE TO 7 MILES NORTHEAST OF
CELINA...AND MOVING EAST AT 35 MPH.
HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 45 TO
50 MPH...ARE EXPECTED WITH THESE SHOWERS.
* THESE SHOWERS WILL ALSO IMPACT...
JAMESTOWN...
ALBANY...
PURDY AND WILLIS CREEK...
ELLA AND NEATSVILLE...
RUSSELL COUNTY AIRPORT AND MIDDLETOWN...
HORNTOWN AND UPCHURCH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3662 8530 3690 8523 3720 8524 3719 8480
3712 8490 3705 8490 3699 8483 3695 8490
3696 8494 3692 8495 3686 8506 3683 8506
3680 8501 3676 8500 3670 8502 3661 8498
TIME...MOT...LOC 0819Z 270DEG 30KT 3713 8523 3689 8527
3661 8538
MPThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 11:57 PM CDT | Special Weather Statement | LMK | Butler, Logan | 43 min |
| Apr 18, 11:59 PM CDT | Special Weather Statement | LMK | Butler, Logan, Ohio | 41 min |
| Apr 19, 12:42 AM CDT | Special Weather Statement | LMK | Butler, Grayson, Logan, Simpson, Warren | 43 min |
| Apr 19, 1:27 AM CDT | Special Weather Statement | LMK | Allen, Barren, Edmonson, Grayson, Hart, Warren | 43 min |
| Apr 19, 2:00 AM CDT | Special Weather Statement | LMK | Bullitt, Hardin, Jefferson | 45 min |
| Apr 19, 2:13 AM CDT | Special Weather Statement | LMK | Barren, Green, Hart, Larue, Metcalfe, Monroe | 42 min |
| Apr 19, 2:40 AM CDT | Special Weather Statement | LMK | Henry, Nelson, Oldham, Shelby, Spencer | 30 min |
| Apr 19, 2:56 AM CDT | Special Weather Statement | LMK | Green, Marion, Nelson, Taylor | 29 min |
| Apr 19, 3:00 AM CDT | Special Weather Statement | LMK | Adair, Cumberland, Metcalfe | 30 min |
| Apr 19, 4:07 AM CDT | Special Weather Statement | LMK | Fayette, Harrison, Mercer, Scott, Woodford | 43 min |
| Apr 19, 4:15 AM CDT | Special Weather Statement | LMK | Garrard, Jessamine, Lincoln, Madison | 45 min |
| Apr 19, 4:51 AM CDT | Special Weather Statement | LMK | Bourbon, Clark, Nicholas | 29 min |
| Apr 19, 1:47 PM CDT | Frost Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 17 hr |
| Apr 19, 1:20 AM CDT | Special Weather Statement | LMK | Clark, Floyd, Harrison, Scott | 40 min |
Nearby
Special Weather Statements in Kentucky, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.